| Model Number |
FX4810MLC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
| Date of Event |
09/17/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to failure to osseointegrate less than a month since the date of surgery.Oral hygiene at the site of the implant was moderate.Bone quality at site of surgery was type 2.During the surgery, local infection and pain were observed.Patient has recovered since.
Additional Manufacturer Narrative
Brand name was initially reported as "superline." correction was made to report brand name as "implantium." the pma/510k number was corrected accordingly.
Event or Problem Description